Ibuprofen max strength gel 10% 50g
Ibuprofen max strength gel 10% 50g

Ibuprofen max strength gel 10% 50g

£3.99
Tax included
Quantity

  • FREE standard UK delivery on all orders over £40 -
NHS Prescriptions are delivered FREE with standard delivery FREE standard UK delivery on all orders over £40 - NHS Prescriptions are delivered FREE with standard delivery
Relieves pain and inflammation associated with: Strains, neuralgia, backache, sprains, sports injuries, rheumatic and muscular pain and non-serious arthritic conditions.

Patient Information Form

Pharmacy medicines are sold at the professional discretion of our pharmacists. Please answer the following questions accurately to allow our pharmacy team to check that this product is suitable for the intended patient (s). All information provided will be treated confidentially and will only be available to the pharmacy staff processing your order. The pharmacy team may need to contact you by phone for additional information. Please ensure that the contact details you provide when you check out are correct. Please note, the pharmacy team reviewing this order only have access to the details on this form. They don’t have access to any other patient information that may have been provided either in store or online on previous occasions.

Don't forget to save your form to be able to add to cart
  • 250 char. max
  • 250 char. max
  • 250 char. max
  • 250 char. max
  • 250 char. max
  • 250 char. max
  • 250 char. max
  • 250 char. max
  • 250 char. max
  • 250 char. max
Ingredients: This gel contains Ibuprofen 10% w/w. Also contains: Hydroxyethylcellulose, Sodium hydroxide, Benzyl alcohol, Isopropyl alcohol, Purified water. Indication: Formulated for the relief of pain and inflammation. Directions: Adults, the elderly and children over 14 years: Squeeze 2 to 5cm of the gel (50 - 125mg of ibuprofen) from the tube and rub into the affected area until absorbed. Apply as necessary, up to a maxiumum of 4 times a day, but not more frequently than every 4 hours. Apply with gentle massage only. Caution: Do not exceed the stated dose. If symptoms persist, consult your doctor or pharmacist. Wash your hands after each application. Discontinue use if rash develops. Do not use: If you are allergic to any of the ingredients or you have had a bad reaction (rash, running nose, asthma attack) when taking aspirin or any other medicine known as a non-steroidal anti-inflammatory agent If pregnant or breastfeeding, or if you are taking aspirin or any other pain-killing medicine (unless advised by your doctor) On children under 14 years On broken skin, lips or near the eyes Do not apply plasters or dressings over the gel For external use only.
Ibuprofen
3356367

Reviews

Write your review

Ibuprofen max strength gel 10% 50g

Relieves pain and inflammation associated with: Strains, neuralgia, backache, sprains, sports injuries, rheumatic and muscular pain and non-serious arthritic conditions.

Write your review